# SDR YENA2021050700308

- Difficulty date: May 6, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 19,303 hours, 3,788 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 16054103
- Condition: Failed
- Location: Recirculation
- Part time: 19,303 hours, 3,788 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 324, LAX-JFK. COND. PAGE "FAN" IN AMBER. FLT CREW DID NOTICE A SHORT DURATION BURNIG SMELL ; RR RECIRCULATION FAN IAW AMM 21-21-51 AND FILTER AMM 21-21-41 OPS CHK GOOD INSPECTION REQ FOR BURNING SMELL REF LP 3019274-1
